# SDR R61A2025011000038

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 35,950 hours, 26,198 cycles
- Engine: Ge CF348E5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator Valve
- Part number: 10012463
- Part serial: 2005060836
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 40,218 hours, 25,960 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED 2 FAIL IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R E2 NAPRSOV.
